# SDR SWAA2021032355750

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB PANEL #323AR PANEL EDGE CHAFED / BLENDED AND EVALUATED CHAFE DAMAGE ON VERTICAL STAB PANEL 323AR IN AN AREA 2'L X 0.7'W X 0.069'D; ORIGINAL THICKNESS = 0.100' AND FOUND TO BE OUT OF LIMITS IAW 55-30-01-1A-2 STEP 4.B AND FIG. 104 DETAIL D. REPLACED PANEL WITH NEW AND LOCATED & DRILLED FASTENER HOLES IAW SRM 51-10-02-0G-0 STEP 9 AND SRM 51-40-05-0G-0 FIG. 3. APPLIED CHEMICAL CONVERSION COATING; PRIMER; AND DECORATIVE EXTERIOR PAINT TO NEW PANEL IAW SRM 51-20-01-0G-0; SOPM 20-44-04; AND AMM 51-21-99-300-801. VERTICAL STAB PANEL 323AR TO BE INSTALLED ON CUSTOMER CARD NO. JPANEL-320-CLOSE 59799U 10MAR21
